Differential and Integral Equations

Multiple solutions for a nonlinear elliptic equation on ${\bf R}^N$ with nonlinear dependence on the gradient

Chao-Nien Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 241-257.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870188

Mathematical Reviews number (MathSciNet)
MR1195381

Zentralblatt MATH identifier
0796.35044

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34A34: Nonlinear equations and systems, general 35B32: Bifurcation [See also 37Gxx, 37K50]

Citation

Chen, Chao-Nien. Multiple solutions for a nonlinear elliptic equation on ${\bf R}^N$ with nonlinear dependence on the gradient. Differential Integral Equations 6 (1993), no. 2, 241--257. https://projecteuclid.org/euclid.die/1370870188


Export citation